Zero energy thanks to medication?
So I was wondering if I anyone out there would have a bit of advice for me. I'm on a lot of medication at the moment, one of which is topiramate (which very commonly causes weight loss, but can also commonly cause weight gain. Seems I am being afflicted with the 2nd.. hmm haha). Anyway, the drugs have made me so tired. so Tired it's hard for me to focus on even typing this. I keep pressing F12 and a bunch of weird symbols keep popping up at the bottom of the screen :P I went swimming yesterday, which was great, and was my own pace and that, but at £4.60, plus the £5 for SW, I can only afford that once a week at most. So I tried my exercise dvd, and ended up giving up 12 mins in, because i was so exhausted.
I need to be doing my uni work, now, I have a presentation tomorrow and a PhD meeting, but I just have 0 energy. Do any of you have similar problems, and if so, how am I going to do this? I have no idea. My brain doesn't work any more.
Help.. please :(